Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Got early periods after taking postinor2. Will this affect the normal cycle in future?

My last period was on 4th January, i had unprotected sex and took Postinor 2 on 18 January. My period is very regular and it usually come 28 days after the last period. However, this time my period came early on 25 January. I understand that this is caused by Postinor 2. I would like to know will this early period affect my normal menstrual cycle? or will my cycle resume as normal which is 28 days after 25th January? Thank you.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, your early onset of periods could be most possibly due to the emergency pill, as these pills can alter the menstrual cycle.
For more details:
As you interfered with natural cycle it is difficult to say the next expected date of periods. But as you previously had regular periods, possibly this time you may get your menstrual periods 28 days after 25th Jan.
Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor